Classification of skew translation generalized quadrangles, I - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2015

Classification of skew translation generalized quadrangles, I

Abstract

We describe new classification results in the theory of generalized quadrangles (= Tits-buildings of rank 2 and type B2), more precisely in the (large) subtheory of skew translation generalized quadrangles (``STGQs''). Some of these involve, and solve, long-standing open problems.
Fichier principal
Vignette du fichier
dmtcs-17-1-6.pdf (264.58 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive
Loading...

Dates and versions

hal-01196860 , version 1 (10-09-2015)

Identifiers

Cite

Koen Thas. Classification of skew translation generalized quadrangles, I. Discrete Mathematics and Theoretical Computer Science, 2015, Vol. 17 no. 1 (1), pp.89--96. ⟨10.46298/dmtcs.2116⟩. ⟨hal-01196860⟩

Collections

TDS-MACS
42 View
731 Download

Altmetric

Share

Gmail Facebook X LinkedIn More